<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 18, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1981 Vol. 18, No. 1, 1—19
On the asymptotic behavior of nonexpansive maps in Banach spaces
Sehie Park
Bull. Korean Math. Soc. 1981 Vol. 18, No. 1, 1—2
Semi-weakly decomposable and semi-analytically decomposable operators
Jae Chul Rho
Bull. Korean Math. Soc. 1981 Vol. 18, No. 1, 3—7
Unsolvability of the Mizohata operator
Jongsik Kim, Jung Soo Kim, and Joon-Kook Shin
Bull. Korean Math. Soc. 1981 Vol. 18, No. 1, 9—13
Absolute values of quasinilpotent operators
Sa-Ge Lee
Bull. Korean Math. Soc. 1981 Vol. 18, No. 1, 15—16
The general weighted Orlicz-Sobolev spaces
Jung Soo Kim and Sung Ki Kim
Bull. Korean Math. Soc. 1981 Vol. 18, No. 1, 17—19

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd